# SDR SWAA2012120410212

- Difficulty date: November 8, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E WAFFLE PLATE CRACKED BETWEEN 3 FLAP TRACK AND SWING DOWN DOOR.  REMOVED AND REPLACED PLATE PER SRM EA.
